# SDR SWIA202156375

- Difficulty date: January 10, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 625.30 FS 640.00 AND BETWEEN STRG 25, STRG 26 IS PUNCTURE IN THE SKIN APPROXIMATELY .500 LONG AND .250 WIDE.  (C-CHECK) RO 2/21/2021.  COMPLIED WITH REO 601R-53-61-7544 REV-- DATED 2021-01-29.  REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
